Please use this form for health related questions only. For all other questions please contact customer service.

Could a NutriBlast cause stomach ulcer and inflammation of my stomach lining?

My mother has recently, 2 weeks ago, started with daily morning Nutriblasts. She has a standard mix of Spinach/broccoli, sweet potato and 2 fruits (fruits are usually halved) as well as a little yoghurt. She has lost 3 kilograms, not only doing this but adapting her diet accordingly throughout the day. She has now developed a stomach ulcer and inflammation int he lining of her stomach. Could it be due to the Nutriblast? What would you recommend?

1 Answer
2 years ago

Dietitian's Answer

There are a few causes to stomach ulcers. They can include:

1. an infection with the bacterium Helicobacter pylori (H. pylori)
2. long-term use of nonsteroidal anti-inflammatory drugs (NSAIDs), such as aspirin and ibuprofen
3. excess acid (hyperacidity) in the stomach, which may be related to genetics, lifestyle (stress, smoking), and certain foods
4. Zollinger-Ellison syndrome, a rare disease that makes the body produce excess stomach acid

Research has shown that foods cause stomach ulcers is a myth. Spicy foods and acidic foods can exacerbate the problem. We would suggest consulting your primary care to inquire a bacterial infection that may have occurred in her stomach. H. Pylori is the most common cause of stomach ulcers.

Community Answers

There are no community answers for this question yet. Be the first!

You must be signed in to answer. Sign In or Register for Free